# SDR GTIA2023090537460

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 25,990 hours, 11,383 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT PACK 1 DESCENDING THROUGH 6,000' MUSTY/ MOLDY SMELL. TURNED OFF PACK 1 FUME WENT AWAY-FOLLOWED TSM 05-50-00-810-831-A. AND AMM 36-12-00-615-806-A01. NO SMELL DETECTED AT THIS TIME. OK FOR SERVICE.
